Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 23, 2021Fremont County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 23, 2021, 7:15 PM MDT for Fremont County, Colorado. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2021, 7:15 PM MDT (01:15 UTC)
Expired
Jul 23, 2021, 8:15 PM MDT
In force
60 min
Issued by
NWS Pueblo, CO

County Fremont County, CO

The radar

The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
2118 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WWUS85 KPUB 240115
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
715 PM MDT Fri Jul 23 2021
 
COZ072-073-076-077-079-081-083-240215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
715 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 815 PM
MDT...

At 708 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canon City, or 20 miles north of Junkins Burn Scar, moving west at 5
mph.

Winds in excess of 40 mph will be possible with this storm along 
with torrential rainfall.  Other storms were developing across 
western and central Fremont county and could also cause torrential 
rain and localized flooding, especially in complex terrain.

Locations impacted include...
Hayden Pass Burn Scar, Florence, Texas Creek, Royal Gorge, Howard,
Coaldale, Waugh Mountain, Cotopaxi and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3868 10533 3849 10508 3827 10503 3828 10577
      3840 10595 3869 10583
TIME...MOT...LOC 0108Z 085DEG 5KT 3843 10519 

$$

KT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 23, 2:27 PM MDT, 4 hours 48 minutes earlier.

Area forecast discussion, Jul 23, 2:27 PM MDT, 4 hours 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
227 PM MDT Fri Jul 23 2021

.SHORT TERM...(This evening through Saturday)
Issued at 225 PM MDT Fri Jul 23 2021

Tonight... Starting the short term period, an active period of
weather is expected. Synoptically, an upper level low pressure
system will begin trekking westward just to the south of the Pueblo
CWA. As the low pressure system moves closer to southern Colorado,
pockets of positive vorticity advection (PVA), will begin
influencing the area and will aid in increased synoptic level
ascent. Also, winds aloft will begin to shift more easterly in
response to this low pressure system just to the south of the area.
This upper level low will also begin advecting low and mid level
moisture around the eastern periphery into the region. With
orographic forcing increasing overnight, the support of the PVA,
increasing moisture, and mixed-layer CAPE (ML CAPE) values around
200-500 j/kg, rain showers and thunderstorms will persist into the
overnight hours, particularly over the mountains and mountain
valleys. With CAPE values beginning to decrease by late overnight
and into early morning, rain showers and thunderstorms will begin to
dissipate in coverage. Elsewhere over the Pueblo CWA, isolated
thunderstorms will be possible over the I25 corridor this evening,
but will dissipate by around 12 am, and otherwise expect dry
conditions overnight east of the I25 corridor. Lows will hover just
above normal, with the plains falling into the low/mid 60s, the
valleys dropping into the mid 40 and low 50s, and the mountains
cooling to the low/mid 40s.

Saturday... Continuing into the short term period, the
aforementioned upper level low will continue to influence the
region. Winds throughout the column will maintain a easterly
component, and will maintain a steady state throughout the day. Low
and mid level moisture will continue to be advected around the
eastern side of the low pressure system and into the area. With
persistent easterly winds aloft, inducing orographic lift, decent
mid level moisture, and ML CAPE values 500+ j/kg over the region,
rain showers and thunderstorms will initiate over the mountains
throughout the afternoon. Given moisture pooling along the eastern
mountains, especially within the upper Arkansas River Valley, which
will increase CAPE values, the most vigorous thunderstorms will
likely be along the northern parts of the I25 corridor. Despite
having decent moisture streaming into the region, large temperature
and dewpoint spreads will increase DCAPE values over the region.
With bulk shear values only around 10-15 kts over the Pueblo CWA,
minimal organization of convection is expected. The main hazards
with these thunderstorms will then be heavy rain and gusty outflow
winds to around 50 mph. Over the eastern plains, unless a parcel
reaches the convective temperature, which will be possible, expect
no thunderstorms as a weak CAP and the lack of a lifting mechanism
inhibit any sustained updraft development. High temperatures
tomorrow will hover at or just below normal highs. The plains will
warm into the mid 80s and mid 90s, the valleys rising into the low
70s and low 80s, and the mountains reaching into the low 50s and
upper 60s.

.LONG TERM...(Saturday night through Friday)
Issued at 225 PM MDT Fri Jul 23 2021

...Better chance for convection on the plains Sunday and Monday...
...Drying trend next week...

.Sunday...As the main ridge axis temporarily builds over the
Great Basin, the jet stream may dip far enough south to get some
northwest flow aloft over the region. A weak disturbance will
move across Wyoming and into the high plains during the day. GFS
and NAM12 suggest an MCS may develop to our north and east during
the afternoon and into the evening. The weak northwest flow
would allow for the potential for storms to move off of the
mountains during the afternoon and into the evening. The best
chances for storms over the plains will be northeast Colorado.
Precipitable waters decrease over the mountains, but they still
are modestly above average. The threat for flash flooding will be
reduced, but slow storm motions can still result in some flash
flooding.

.Monday...The MCS from Sunday may push a boundary across the
eastern plains. In addition, a weak disturbance will move
westward across New mexico. This pattern could result in an
increase in convection on the plains Monday. The models suggest
the best chances for storms on the plains will be south of US 50.
The NBM PoPs continue to show higher PoPs along the Raton Mesa.
Will have to wait and see how the specifics develop with the
amount of moisture on the plains, but there could be an enhanced
risk for stronger storms with locally heavy rain along the
southern border.

.Tuesday through Thursday...Upper high gradually builds to the
north and wanders to the east. Amount of convection will depend on
minor details, but the overall trend is for a warming and drying.
The best chances for storms will be over the Continental Divide
region with PoPs decreasing towards the east. Near the Kansas
border, only have silent PoPs

.Friday...The ensemble means indicate a stronger trough will move
into the midwest. This could send a cold front through the region
at the end of the week. The potential increase in low level
moisture along with northwest flow aloft increases the chances for
convection to move onto the plains. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 225 PM MDT Fri Jul 23 2021

KCOS: VFR conditions are expected over the next 24 hours. Widely
scattered rain showers and thunderstorms are expected this afternoon
and evening. The main impacts from the precipitation will be brief
heavy downpours and erratic outflow winds. While precipitation
should stay scattered in nature, the TAF site could still experience
gusty outflow winds away from any precipitation. Precipitation will
dissipate late this evening. Rain showers and thunderstorms will
also be likely tomorrow afternoon and be scattered in nature.
Tonight, winds will become light and clouds will begin to thin.

KALS: VFR conditions are expected over the next 24 hours. Isolated
to widely scattered rain showers and thunderstorms are expected this
afternoon and into overnight. The main impacts from the
precipitation will be brief heavy downpours and erratic outflow
winds. Rain will be the primary concern overnight, but thunder can
not be ruled out. Precipitation will begin to dissipate by early
morning hours. Isolated thunderstorms will again be possible
tomorrow afternoon.

KPUB: VFR conditions are expected over the next 24 hours. Isolated
to widely scattered rain showers and thunderstorms are expected this
afternoon and early evening. The main impacts from the precipitation
will be brief heavy downpours and erratic outflow winds. While
precipitation should stay scattered and to the northwest of the TAF
site, KPUB could still experience gusty outflow winds away from any
precipitation. Precipitation will dissipate late this evening, but
isolated thunderstorms will again be possible tomorrow afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ058-060-061-
064>068-072-073.

&&

SHORT TERM...SIMCOE
LONG TERM...PGW
AVIATION...SIMCOE
Hazardous weather outlook, Jul 23, 11:36 AM MDT, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Fri Jul 23 2021

COZ058>089-093>099-241745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Fri Jul 23 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered to widespread rain showers and thunderstorms are likely
this afternoon along the western mountains and interior mountain
valleys; especially over the high terrain of the Continental
Divide. Further east along the eastern mountains, rain showers and
thunderstorms will be isolated to widely scattered in nature.
Storms will be slow moving, and locally heavy rainfall and flash
flooding will be possible this afternoon and evening. Burn scars,
such as the Hayden Pass and Decker burn scars, will be
particularly susceptible today, as well as the Chalk Cliffs area.
Main hazards of thunderstorms today will be heavy downpours,
lightning, and gusty outflow winds up to 50 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Numerous afternoon and evening thunderstorms will continue across
the mountains from Saturday into Monday, with isolated storms
possible along the I-25 corridor and across the eastern plains
each day. Storms will be generally slow moving and capable of
producing locally heavy rain, leading to enhanced flash flooding
risks, especially for burn scar areas. Other storm threats will
include lightning and gusty outflow winds to around 50 mph, and
some small hail will be possible with the stronger storms.

Storm coverage and intensity will begin to decrease from Tuesday
through the remainder of the week, as moisture levels fall across
the region, though isolated to scattered afternoon and evening
storms will be possible each day, mainly across the higher
terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the mountains of south central and southeast
Colorado this afternoon and evening.

SIMCOE/10

In the hours before

Special weather statement, Jul 23, 6:13 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
613 PM MDT Fri Jul 23 2021

COZ081>083-085-240045-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
613 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FREMONT...SOUTHEASTERN
TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 645 PM MDT...

At 612 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Carson, or 8 miles south of Colorado Springs, moving southwest
at 25 mph. Heavy rain may cause localized standing and streaming
water on roads.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3882 10475 3866 10465 3853 10495 3873 10505
TIME...MOT...LOC 0012Z 065DEG 20KT 3871 10480

KTS
Special weather statement, Jul 23, 6:14 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
614 PM MDT Fri Jul 23 2021

COZ081-083-085-086-240100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
614 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES UNTIL 700 PM MDT...

At 613 PM MDT, Doppler radar was tracking a strong thunderstorm over
Fort Carson, or 9 miles south of Colorado Springs, moving southwest
at 20 mph.

Pea size hail and winds in excess of 40 mph and torrential rain will
be possible with this storm. Minor street flooding will be possible
in the area as the storm passes through.

Locations impacted include...
Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor,
Security and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3882 10473 3866 10460 3847 10494 3868 10511
TIME...MOT...LOC 0013Z 059DEG 18KT 3870 10478

KT
Local storm report, Jul 23, 6:31 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      7 NNW BUENA VISTA       38.93N 106.17W
07/23/2021                   CHAFFEE            CO   LAW ENFORCEMENT

            HEAVY RAIN WASHED OUT CO ROAD 371 IN SMALL
            DRAINAGE WHICH FLOWS ACROSS ROAD. 2 CARS
            STUCK IN MUD.

&&
Special weather statement, Jul 23, 6:31 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
631 PM MDT Fri Jul 23 2021

COZ062-063-076-240115-
Central Chaffee County Below 9000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
631 PM MDT Fri Jul 23 2021

...SPECIAL WEATHER STATEMENT...

At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nathrop, or 19 miles north of Decker Burn Scar, moving southwest at
25 mph. Heavy rain from passing thunderstorms may cause enhanced
stream flows over streams and drainages in the mountains east of
Buena Vista. Some reports of water flowing over roads have been
reported, as well as two vehicles stuck on County Road 371 north of
Buena Vista.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Buena Vista and Nathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3894 10603 3891 10599 3889 10598 3888 10597
      3880 10591 3877 10593 3877 10594 3872 10595
      3870 10597 3869 10583 3866 10580 3859 10609
      3884 10616 3894 10605
TIME...MOT...LOC 0028Z 060DEG 21KT 3870 10614

KTS
Special weather statement, Jul 23, 6:43 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
643 PM MDT Fri Jul 23 2021

COZ067-068-240145-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
643 PM MDT Fri Jul 23 2021

...SPECIAL WEATHER STATEMENT...

At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Wolf Creek Pass, or 47 miles north of Dulce, moving
southwest at 15 mph. Enhanced streamflow may be possible in
drainages and streams near and around Wolf Creek Pass.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Wolf Creek Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3771 10714 3773 10683 3740 10672 3739 10707
      3739 10712 3767 10712 3768 10715
TIME...MOT...LOC 0042Z 061DEG 12KT 3760 10681

KTS
Special weather statement, Jul 23, 7:15 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
715 PM MDT Fri Jul 23 2021

COZ072-073-076-077-079-081-083-240215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
715 PM MDT Fri Jul 23 2021

...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 815 PM
MDT...

At 708 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canon City, or 20 miles north of Junkins Burn Scar, moving west at 5
mph.

Winds in excess of 40 mph will be possible with this storm along
with torrential rainfall.  Other storms were developing across
western and central Fremont county and could also cause torrential
rain and localized flooding, especially in complex terrain.

Locations impacted include...
Hayden Pass Burn Scar, Florence, Texas Creek, Royal Gorge, Howard,
Coaldale, Waugh Mountain, Cotopaxi and Canon City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3868 10533 3849 10508 3827 10503 3828 10577
      3840 10595 3869 10583
TIME...MOT...LOC 0108Z 085DEG 5KT 3843 10519

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:13 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 23, 6:14 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 23, 6:31 PM MDTSpecial Weather StatementPUBChaffee44 min
Jul 23, 6:43 PM MDTSpecial Weather StatementPUBMineral62 min
Jul 23, 6:58 PM MDTFlash Flood WarningPUBEl Paso, Teller2 hr
Jul 23, 7:03 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee, Fremont, Saguache3 hr
Jul 23, 7:14 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee3 hr
Jul 23, 7:26 PM MDTFlash Flood WarningPUBChaffee, Fremont3 hr
Jul 23, 7:29 PM MDTFlash Flood WarningPUBFremont117 min
Jul 23, 7:38 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee, Saguache2 hr
Jul 23, 7:46 PM MDTFlash Flood Warning Considerable damage threatPUBFremont, Saguache2 hr
Jul 23, 7:49 PM MDTFlash Flood Warning Considerable damage threatPUBFremont, Saguache2 hr
Jul 24, 3:43 AM MDTFlood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 5 more5 min
Jul 24, 3:53 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more17 hr
Jul 24, 1:26 PM MDTSpecial Weather StatementPUBPueblo49 min
Jul 24, 1:39 PM MDTFlash Flood WarningPUBPueblo6 hr
Jul 24, 2:51 PM MDTSpecial Weather StatementPUBFremont39 min
Jul 24, 3:28 PM MDTSpecial Weather StatementPUBPueblo47 min
Jul 24, 4:01 PM MDTFlash Flood WarningPUBPueblo3 hr
Jul 24, 4:43 PM MDTSpecial Weather StatementPUBCuster62 min
Jul 24, 4:57 PM MDTSpecial Weather StatementPUBSaguache48 min
Jul 24, 5:05 PM MDTSpecial Weather StatementPUBPueblo40 min
Jul 24, 5:17 PM MDTFlash Flood WarningPUBCuster, Saguache3 hr

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.